Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 28, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 14, 2008, 12:11 AM CDT for Franklin County, Titus County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2008, 12:11 AM CDT (05:11 UTC)
- Expired
- May 14, 2008, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 143 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 1:15 AM CDT | FLASH FLOOD | Mount Vernon, TX | SHERIFFS OFFICE REPORTS A SECTION OF HOLBROOK ST. COVERED WITH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2574 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 140511
FFWSHV
TXC159-449-140815-
/O.NEW.KSHV.FF.W.0028.080514T0511Z-080514T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1211 AM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HAGANSPORT...
TITUS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
* UNTIL 315 AM CDT
* AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILKERSON
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
LAT...LON 3336 9529 3337 9483 3303 9484 3312 9499
3298 9529
TIME...MOT...LOC 0511Z 180DEG 0KT 3322 9507
$$1 follow-up statement
000
WGUS74 KSHV 140807
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 AM CDT WED MAY 14 2008
TXC159-449-140815-
/O.CON.KSHV.FF.W.0028.000000T0000Z-080514T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TITUS TX-FRANKLIN TX-
306 AM CDT WED MAY 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
FRANKLIN AND TITUS COUNTIES...
WHILE STORMS HAVE DECREASED IN INTENSITY AND OR MOVED EAST OF THE
AREA...FLOODING WILL LIKELY CONTINUE IN LOW LYING AREAS THROUGH THE
OVERNIGHT HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILKERSON AND
HAGANSPORT
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
LAT...LON 3336 9529 3337 9483 3303 9484 3312 9499
3298 9529
TIME...MOT...LOC 0806Z 180DEG 0KT 3322 9507
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 13, 10:41 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 13, 10:41 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1041 PM CDT TUE MAY 13 2008 .DISCUSSION... CURRENT AREA RADARS SHOW MCS FINALLY MOVING ESE OF THE SHREVEPORT/BOSSIER AREA. TO SAY THAT PRECIPITATION PROCESSES W/THIS SYSTEM HAVE BEEN EFFICIENT WOULD BE AN UNDERSTATEMENT. KSHV ASOS AT 0330Z MEASURED 6.53 OVER THE PAST FEW HRS...4.43 IN IN ONE HR. WV IMAGERY SHOWS UPPER LOW OVER SE AZ...AND MULTIPLE SHORTWAVE MOVING THRU SW FLOW ALOFT. SFC ANALYSIS PLACES THE DRYLINE FROM KLRD-KABI...W/COLD FRONT EXTENDING FROM KSPS-KMCI. UNFORTUNATELY...ANOTHER ROUND OF CONVECTION IS FORMING OVER CENTRAL TEXAS. THUS...WE/LL UPDATE TO MENTION HEAVY RAINFALL...AND ADJUST OTHER PARAMETERS TO CURRENT OBSERVATIONS. LATEST NAME IS WET TOMORROW...W/FCST SOUNDINGS IN EXCESS OF 2 IN PWATS. MID CREW WILL LIKELY NEED TO ISSUE A FFA THRU AT LEAST WEDNESDAY NIGHT. UPDATES OUT SHORTLY. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE INCREASING IN COVERAGE AND INTENSITY OVERNIGHT. CIGS AND VSBYS IN VICINITY OF THE CONVECTION WILL BE MVFR FOR THE MOST PART...BUT BRIEF PERIODS OF IFR NEAR THE CORE OF STORMS. FLIGHT HAZARDS FROM THUNDERSTORMS...INCLUDING THE THREAT OF LARGE HAIL AND VERY HEAVY RAINFALL...EXPECTED TO CONTINUE THROUGH 14/18Z. NON CONVECTIVE IFR CIGS EXPECTED TO AGAIN BECOME WIDESPREAD WITH OCCASIONAL VSBYS AOB 3 MILES. IFR CONDITIONS TO CONTINUE UNTIL AT LEAST 14/16Z. SURFACE WINDS MAINLY SOUTH TO SOUTHEAST 10 TO 15 KTS...BUT GUSTS OVER 30 KNOTS POSSIBLE VICINITY CONVECTION. && .PREV DISCUSSION... /ISSUED 330 PM CDT TUE MAY 13 2008/ DISCUSSION... CLOUD COVER HAS PROTECTED US FROM SEVERE STORMS THIS AFTERNOON THUS FAR...BUT A POTENTIAL SEVERE WEATHER THREAT WILL CONTINUE INTO THE EVENING HOURS. THE MAIN THREAT THIS EVENING WILL CONTINUE TO BE COIN SIZE HAIL...ALONG WITH THE POSSIBILITY OF ISOLATED TORNADO ACTIVITY. A WET FORECAST IS ON TAP FOR THE REMAINDER OF THE WORK WEEK...AS A STRONG UPPER LEVEL LOW CURRENTLY IN THE ROCKIES WILL MOVE TOWARD THE AREA OVER THE NEXT COUPLE OF DAYS. SEVERAL VORT MAXES WILL PASS ACROSS THE AREA IN THE SOUTHWEST FLOW AHEAD OF THE LOW...AND WITH DEEP MOISTURE IN PLACE CONVECTION SHOULD BE FAIRLY EASY. A COLD FRONT WILL MOVE INTO THE AREA TOMORROW AFTERNOON/EVENING...AND THIS FEATURE WILL BE THE FOCUS OF A HEAVY RAIN EVENT. HEAVY RAIN WITH ISOLATED AMOUNTS BETWEEN FOUR AND FIVE INCHES MAY BE OBSERVED ACROSS THE I30 CORRIDOR NORTHWARD. HOWEVER I WILL HOLD OFF ON A WATCH ISSUANCE UNTIL WE GET MORE CERTAINTY FROM THE MODELS...BUT TWO TO THREE INCHES SHOULD BE COMMON ACROSS THE AREA WITH THIS EVENT. I WENT SLIGHTLY ABOVE GUIDANCE ON MINS...BUT HUNG FAIRLY CLOSE ON MAXES. ELEVEN AVIATION... MOSTLY VFR CIGS AND VSBYS OVER REGION THIS AFTERNOON...BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE INCREASING IN COVERAGE AND INTENSITY. CIGS AND VSBYS IN VICINITY OF THE CONVECTION WILL BE MVFR FOR THE MOST PART...BUT BRIEF PERIODS OF IFR NEAR THE CORE OF STORMS. FLIGHT HAZARDS FROM THUNDERSTORMS...INCLUDING THE THREAT OF LARGE HAIL...EXPECTED TO CONTINUE THROUGH 14/18Z. NON CONVECTIVE IFR CIGS EXPECTED TO AGAIN BECOME WIDESPREAD AFTER 14/06Z WITH OCCASIONAL VSBYS AOB 3 MILES. THE IFR CONDITIONS TO CONTINUE UNTIL AT LEAST 14/16Z. SURFACE WINDS MAINLY SOUTH TO SOUTHEAST 10 TO 15 KTS...BUT GUSTS OVER 30 KNOTS POSSIBLE VICINITY CONVECTION. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 67 81 71 81 / 70 70 50 40 MLU 67 79 70 81 / 70 70 50 50 DEQ 68 75 66 74 / 70 70 50 40 TXK 69 77 70 75 / 70 70 50 40 ELD 67 78 70 78 / 70 70 50 40 TYR 69 82 71 79 / 70 70 40 40 GGG 65 82 71 79 / 70 70 40 40 LFK 73 85 73 82 / 70 70 40 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/44
Hazardous weather outlook, May 13, 12:00 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAY 13 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A WARM FRONT CURRENTLY ACROSS DEEP EAST TEXAS AND CENTRAL LOUISIANA WILL DRIFT NORTHWARD ACROSS THE FOUR STATE AREA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON ALONG AND AHEAD OF THIS WARM FRONT. AS AFTERNOON HEATING BUILDS...SOME STRONGER THUNDERSTORMS MAY APPROACH SEVERE LIMITS. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG THE I-30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS INCLUDING SOUTHEAST OKLAHOMA AND A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER DEEP EAST TEXAS AND MUCH OF NORTH LOUISIANA. AS WE MOVE INTO THE EVENING HOURS...UPPER LEVEL ENERGY AND AN APPROACHING COLD FRONT WILL HELP SUSTAIN POSSIBLE SEVERE DEVELOPMENT OVERNIGHT. THE PRIMARY SEVERE WEATHER THREATS WILL BE HAIL AND STRONG DAMAGING WINDS WITH ISOLATED TORNADOES A POSSIBILITY AS WELL. THE THUNDERSTORM ACTIVITY COVERAGE AND INTENSITY WILL INCREASE OVERNIGHT AND INTO TOMORROW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ONGOING THUNDERSTORM ACTIVITY WILL CONTINUE ACROSS THE FOUR STATE AREA ALL DAY WEDNESDAY...OVERNIGHT AND POSSIBLY INTO EARLY THURSDAY AS THE SYSTEM MOVES VERY SLOWLY EASTWARD ACROSS THE AREA...EVEN PERHAPS STALLING AT TIMES. HEAVY RAINFALL MAY THEN BECOME POSSIBLE DURING THIS PERIOD...RESULTING IN THE PONDING OF WATER ON AREA ROADWAYS. PLEASE STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THIS POTENTIALLY HAZARDOUS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. 11
In the hours before
Local storm report, May 13, 9:33 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD BOSSIER CITY 32.52N 93.66W
05/13/2008 BOSSIER LA TRAINED SPOTTER
HOME/BUSINESS FLOODED ON MIKE STREET.
&&
17Local storm report, May 13, 9:36 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD BOSSIER CITY 32.52N 93.66W
05/13/2008 BOSSIER LA LAW ENFORCEMENT
NUMEROUS ROADS FLOODED WITH CARS STALLED.
&&
17Local storm report, May 13, 9:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
05/13/2008 CADDO LA NWS EMPLOYEE
WATER OVER A FOOT DEEP ON TYNNESIDE WAY IN SOUTH
SHREVEPORT. CLOSE TO ENTERING GARAGES.
&&
17Local storm report, May 13, 9:55 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM FLASH FLOOD SHREVEPORT 32.47N 93.80W
05/13/2008 CADDO LA NWS EMPLOYEE
AT ORCHID STREET AND SANDEFUR WATER IN THE STREET IS
THREE AND A HALF FEET DEEP WITH CARS FLOODED UP TO THE
WINDOWS.
&&
ASTEVENSSpecial weather statement, May 13, 10:15 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 PM CDT TUE MAY 13 2008
LAZ002-140415-
BOSSIER-
1015 PM CDT TUE MAY 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1115 PM CDT FOR THE FOLLOWING
PARISH
IN NORTHWEST LOUISIANA
BOSSIER
INCLUDING THE FOLLOWING LOCATIONS
ATKINS...CURTIS...ELM GROVE...KORAN...MC DADE...POOLE...SLIGO
AND TAYLORTOWN
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WINDS UP TO 40 MPH OVER SOUTHERN BOSSIER PARISH...OR 10 MILES
SOUTHEAST OF BOSSIER CITY.
LAT...LON 3229 9354 3240 9363 3239 9366 3252 9361
3248 9344 3242 9344 3241 9341 3239 9342
3238 9341 3224 9341
TIME...MOT...LOC 0315Z 291DEG 11KT 3240 9354
17Local storm report, May 13, 10:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 9 NNW COUSHATTA 32.15N 93.40W
05/13/2008 RED RIVER LA LAW ENFORCEMENT
TREES DOWN ON HWY 71 AND HWY 1
&&
17The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:36 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 39 min |
| May 13, 8:07 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 53 min |
| May 13, 8:11 PM CDT | Flash Flood Warning | SHV | Harrison, Panola | 3 hr |
| May 13, 11:37 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 38 min |
| May 14, 12:40 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 65 min |
| May 14, 12:54 AM CDT | Flash Flood Warning | SHV | Bowie | 3 hr |
| May 14, 1:55 AM CDT | Flash Flood Warning | SHV | Bowie, Cass | 3 hr |
| May 14, 3:12 AM CDT | Special Weather Statement | SHV | Cherokee | 63 min |
| May 14, 3:15 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 31 hr |
| May 14, 4:51 AM CDT | Special Weather Statement | SHV | Harrison, Marion | 54 min |
| May 14, 5:09 AM CDT | Flash Flood Warning | SHV | Harrison, Marion | 10 hr |
| May 14, 7:40 AM CDT | Flash Flood Warning | SHV | Panola | 5 hr |
| May 14, 9:41 AM CDT | Flash Flood Warning | SHV | Gregg, Rusk, Smith, Upshur, Wood | 2 hr |
| May 14, 9:57 AM CDT | Special Weather Statement | SHV | Rusk | 63 min |
| May 14, 10:18 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 4 days |
| May 14, 10:19 AM CDT | River Flood Warning | SHV | Cass, Marion | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.